Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a physician concerning a 15 year old female with no known medical history, drug reactions/allergies or concomitant medication use who at the end of August 2007 (exact date unknown), was vaccinated (site and route not reported) with the 1st dose of Gardasil (dose and lot# not reported). In the beginning of October 2007, the patient became very tired and later jaundiced with a low hemoglobin at 5. Laboratory evaluations revealed IgM positive to Epstein Barr virus, positive cold agglutinins, positive antibodies to mycoplasma and positive antinuclear antibodies (ANA). The patient was admitted to the hospital with Autoimmune Hemolytic Anemia for 2.5 weeks with blood transfusions given. The patient was discharged from the hospital (exact date not reported). The patient had been receiving steroids for approximately one week and was undergoing a steroid taper. The physician felt that the patient''s tiredness, jaundice and Hemolytic Anemia were considered disabling and life threatening and other important medical events. No ongoing hemolysis at the time. At the time of this report the patient was recovering. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166